Anne Schilling
Anne Schilling
Department of Mathematics, UC Davis
Verified email at math.ucdavis.edu - Homepage
Title
Cited by
Cited by
Year
Inhomogeneous lattice paths, generalized Kostka polynomials and A n− 1 supernomials
A Schilling, SO Warnaar
Communications in mathematical physics 202 (2), 359-401, 1999
1281999
A bijection between Littlewood-Richardson tableaux and rigged configurations
AN Kirillov, A Schilling, M Shimozono
Selecta Mathematica 8 (1), 67-135, 2002
1272002
Rogers–Schur–Ramanujan type identities for the M (p, p′) minimal models of conformal field theory
A Berkovich, BM McCoy, A Schilling
Communications in mathematical physics 191 (2), 325-395, 1998
921998
Rogers–Schur–Ramanujan type identities for the M (p, p′) minimal models of conformal field theory
A Berkovich, BM McCoy, A Schilling
Communications in mathematical physics 191 (2), 325-395, 1998
921998
Existence of Kirillov–Reshetikhin crystals for nonexceptional types
M Okado, A Schilling
Representation Theory of the American Mathematical Society 12 (7), 186-207, 2008
892008
Crystal bases: representations and combinatorics
D Bump, A Schilling
World Scientific Publishing Company, 2017
872017
Kirillov–Reshetikhin crystals for nonexceptional types
G Fourier, M Okado, A Schilling
Advances in Mathematics 222 (3), 1080-1116, 2009
832009
Virtual crystals and fermionic formulas of type 𝐷_ {𝑛+ 1}⁽ ²⁾, 𝐴_ {2𝑛}⁽ ²⁾, and 𝐶_ {𝑛}⁽ ¹⁾
M Okado, A Schilling, M Shimozono
Representation Theory of the American Mathematical Society 7 (5), 101-163, 2003
712003
Supernomial coefficients, polynomial identities and q-series
A Schilling, SO Warnaar
The Ramanujan Journal 2 (4), 459-494, 1998
691998
Supernomial coefficients, polynomial identities and q-series
A Schilling, SO Warnaar
The Ramanujan Journal 2 (4), 459-494, 1998
691998
K-theory Schubert calculus of the affine Grassmannian
T Lam, A Schilling, M Shimozono
Compositio Mathematica 146 (4), 811-852, 2010
662010
An A₂ Bailey lemma and Rogers-Ramanujan-type identities
G Andrews, A Schilling, S Warnaar
Journal of the American Mathematical Society 12 (3), 677-702, 1999
641999
A uniform model for Kirillov–Reshetikhin crystals I: Lifting the parabolic quantum Bruhat graph
C Lenart, S Naito, D Sagaki, A Schilling, M Shimozono
International Mathematics Research Notices 2015 (7), 1848-1901, 2015
612015
A uniform model for Kirillov–Reshetikhin crystals I: Lifting the parabolic quantum Bruhat graph
C Lenart, S Naito, D Sagaki, A Schilling, M Shimozono
International Mathematics Research Notices 2015 (7), 1848-1901, 2015
582015
A uniform model for Kirillov–Reshetikhin crystals I: Lifting the parabolic quantum Bruhat graph
C Lenart, S Naito, D Sagaki, A Schilling, M Shimozono
International Mathematics Research Notices 2015 (7), 1848-1901, 2015
582015
X= M for symmetric powers
A Schilling, M Shimozono
Journal of Algebra 295 (2), 562-610, 2006
572006
k-Schur functions and affine Schubert calculus
T Lam, L Lapointe, J Morse, A Schilling, M Shimozono, M Zabrocki
Springer, 2014
542014
k-Schur functions and affine Schubert calculus
T Lam, L Lapointe, J Morse, A Schilling, M Shimozono, M Zabrocki
542014
On the representation theory of finite J-trivial monoids
T Denton, F Hivert, A Schilling, NM Thiéry
arXiv preprint arXiv:1010.3455, 2010
512010
A bijection between type Dn (1) crystals and rigged configurations
A Schilling
Journal of Algebra 285 (1), 292-334, 2005
502005
The system can't perform the operation now. Try again later.
Articles 1–20